Discussions By Condition: Sexual conditions

Please help me.

Posted In: Sexual conditions 4 Replies
  • Posted By: Anonymous
  • October 9, 2006
  • 06:04 AM

Ok. I have a rash not on my genitals but on my legs right near my testicles. I dunno what it is... but I am only 17. I am extremely scared. My only problem is, I am too uncomfortable to tell my parents and ask for help. I have had this rash for a couple months. Somedays, it looks like they are fading but somedays they look worse. They are just about 4 inches worth of rash on either side. They itch pretty bad. Can anyone help please?

Reply Flag this Discussion

4 Replies:

  • Man up and get it looked atThis is a major step to the next level!You need to get things like that looked at asapGood luck and your parents will be goodOtherwise just tell them you want to schedule a physical
    Anonymous 42,789 Replies
    • October 21, 2006
    • 07:29 AM
    • 0
    Flag this Response
  • I agree with a second poster, you should have this checked considering it's been happening for a few months. There is nothing wrong and embarresing about it. It could be some kind of skin disease and the only way to treat it is by seeing a dermatologist.
    KnowSUMthings 153 Replies
    • November 17, 2006
    • 02:25 PM
    • 0
    Flag this Response
  • Get It Checked Out In A Hurry. Sounds Like You Have The New Guini Skinnnyand Could Have Your Balls To Turn Blue And Fall Off. This Is Called Also Blue Balls.
    Anonymous 42,789 Replies
    • November 19, 2006
    • 10:52 PM
    • 0
    Flag this Response
  • "New Guini Skinnny"?? Uh, yeah - right. You can ignore that one, but what you describe sounds like a simple yeast infection. However, this removed diagnosis is based on a lot of unknowns, e.g. is there an order associated w/the patches, have you been engaging in sex, etc. in the area of sex we are all embarrassed to one degree or another. Initiate a discussion with your father and go see your family doctor. Whether it is serious or not, you will be the better for it. Don't let your fears control you. Trust me on this and use it as an opportunity to build on your relationship with your father.
    Chuckmac 1 Replies
    • November 29, 2006
    • 00:47 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?